# SDR DALA1142180698

- Difficulty date: June 27, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 41,418 hours, 15,808 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED AN ACRID ELECTRICAL ODOR COMING FROM AROUND SEAT 32E. IN-SEAT TV IS WARMER THAN NORMAL.  CREW PULLED THE IFE CIRCUIT BREAKER AND THE SMELL DISSIPATED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED BALLASTS AND ALL AREAS AROUND ROW 32 AND NO TROUBLE WAS FOUND.  IFE SYSTEM IS CHECKING NORMAL AT THIS TIME SO THE SYSTEM WAS DEFERRED IFE PER NEF.  MAINTENANCE RESET THE IFE CIRCUIT BREAKER AND REPLACED THE MONITOR AT SEAT 32E AS A PRECAUTION. ALL AREA WIRING CHECKS WERE GOOD.
